# SDR CHQA200900018

- Difficulty date: January 15, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 18,967 hours, 13,769 cycles
- Engine: Allsn AE3007A
- Engine time: 23,088 hours, 16,758 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495405
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5378, STL TO PHL - JUST AFTER TAKEOFF CREW RECEIVED A LANDING GEAR AIR/GND FAIL MESSAGE AND THE LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION.  THE AIRCRAFT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  UPON LANDING, THE AIR GROUND MESSAGE DISAPPEARED.  MAINTENANCE REPLACED LGEU AND THE NOSE WEIGHT-ON-WHEELS PROX SWITCH ALONG WITH THE NOSE LANDING GEAR WEIGHT-ON-WHEELS PROX SWITCH HARNESS AND THE AIR/GROUND SYSTEM OPERATED NORMALLY.
